SEVENTH DEGREE SPLINES APPROACH TO THE SOLUTION OF SIXTH ORDER BOUNDARY VALUE PROBLEMS

Full Article - PDF

Published: 2017-06-16

Page: 158-167


P. KALYANI *

Geethanjali College of Engineering and Technology, Hyderabad, India.

*Author to whom correspondence should be addressed.


Abstract

In the present work we have constructed seventh degree spline functions by applying Bickley’s method and employed on sixth order boundary value problems. We presented the numerical results to verify the applicability of these splines, by determining the absolute errors in the solution at nodal points for different step lengths.

Keywords: Boundary value problems, spline functions, numerical results


How to Cite

KALYANI, P. (2017). SEVENTH DEGREE SPLINES APPROACH TO THE SOLUTION OF SIXTH ORDER BOUNDARY VALUE PROBLEMS. Asian Journal of Mathematics and Computer Research, 18(4), 158–167. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1065

Downloads

Download data is not yet available.